MathSciNet Relay Station
MathSciNet bibliographic data
MR213092 (35 #3957) 73.49
Berger, Melvyn S. An application of the calculus of variations in the large to the equations of nonlinear elasticity. Bull. Amer. Math. Soc. 73 1967 520–525.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement